# SDR USVA10958

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 08163000610
- Condition: Split
- Location: Bs 950, 900
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PIECE OF EMERGENCY PATH LIGHTING SYSTEM TRACK SPLIT.  REPLACED AFT SECTION PER MM 33-20-00.  (M)
